Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal cramps after taking Clomid?

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3788 Questions

default
Posted on Tue, 6 Sep 2016 in Infertility Problem
Question: Hi, I am taking Clomid trying to conceive IUI. I ovulate normally, but I am old (43.) I am on day two and side effects are terrible (mood swings, hot flashes, nausea/ close to vomiting, abdominal discomfort, headaches, cry easily, heart palpitations.) It is bearable but I'd rather stop it. It has only been two days of pills. Should I continue/ for another three days, consult my doctor and stop (it is weekend night and I don't want to bother her), or just stop and inform her afterwards. I ovulate on my own but my last three IUIs were unsuccessful. I will probably do IVF next month.
doctor
Answered by Dr. Mahesh Koregol 22 minutes later
Brief Answer:
Continue Clomid

Detailed Answer:
Hi,

I understand your concerns about clomid.

Clomid is known to have these side effects. But these are not life threatening.

I suggest you continue Clomid of you are able to bear these side effects effects. More over these aide effects will reduce slowly over 2 to 3 days as body gets used to it.

Since your earlier 3 IUI were unsuccessful, I suggest you continue Clomid.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Clomid

doctor1 MD

Pregnancy confirmation doibt Hi, my expected period is on this month march 16 . But including today am 7 days late from my periods. My period is...

doctor1 MD

I was five days late on my period. but finely started on my sixth day. I ve been cramping hard.and I have milky blood. kinda looked like if you...

doctor1 MD

Hi, I am 26 days into a 42 day cycle. My husband and I are trying to conceive. I took Clomid days 2-7 of my period as I was prescribed. I had some...

doctor1 MD

I had irregular periods previously since last month my doctor prescribed me primolut. After completing the entire cause the very next month my...

doctor1 MD

Hi,I finished my periods 5 days back, today doctor asked me to take clomid for 5 days (from 10th -15th day) and start duphaston for 10 days once a...

doctor1 MD

hi I'm a 23 yr old female being treated for pcos . I'm taking prescribed metformin (2000mg/day) I'm currently trying to get pregnant and was...

doctor1 MD

Hello doctor,I m 33yrs old.trying from last 2yrs.All harmones,f.tubes,husband report are normal except pcod.Took fertility drugs...